# SDR 2003F00355

- Difficulty date: May 9, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0001W
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT ON WHILE ON GROUND.  TROUBLESHOT SYSTEM, FOUND TOP SMOKE DETECTOR TO BE FAULTY.  DISCONNECTED CONNECTOR AND SECURED.  DEFERRED PER MEL 26-8-1.  PLACARD INSTALLED.  CAT C 5/9/03, DUE 5/19/03.  CLEARED MEL 26-8-1 SMOKE WARNING LIGHT ON BAGGAGE.  REMOVED AND REPLACED BAGGAGE SMOKE DETECTOR CEILING, OPS CHECK GOOD IAW DHC 8MM 26-12-00 PAGE 201 PARA 1A.  PLACARDS REMOVED 5/10/03 0400 HRS.  (M)
